# SDR DALA2017013100014

- Difficulty date: January 31, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 53,168 hours, 6,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EPSU BATTERY 13WL FAILED ON THE EPSU CAP TEST AT DOOR 2.  REPLACED DOOR 2L EPSU BATTERY AT DOOR 2L (13WL).  LP 2872107
